# SDR DHL2003368002

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR LEVER PAST THE OFF POSITION FOR GEAR RETRACTION.  TROUBLESHOT PER FIM 32-30-00.  SYSTEM NR 1, SENSORS NR 4 & NR 7, FAIL BITE TEST.  SYSTEM NR 2 OPS CHECKED OK PER FIM 32-30-00.  SYSTEM NR 1 TRANSFERRED TO DMI 12494, PER MEL 32-31-01-1 CAT-B.  REF DMI 12494 UNABLE TO RAISE LANDING GEAR LEVER PAST THE OFF POSITION FOR GEAR RETRACTION.  THIS CLEARS DMI 12494, MAINTENANCE CONTROL NOTIFIED.  CLEANED PROXIMITY SWITCH, RIGHT-HAND SHOCK ABSORBER DETECTOR, AND RE-RACKED DETECTOR MODULE 54GB.  SYSTEM CHECKED IAW 32-61-12.
